# SDR REXA2014020200164

- Difficulty date: February 2, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N8604C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7604
- Aircraft time: 26,001 hours, 23,437 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE TRACK LIGHTING PLASTIC COVER IS BROKEN OFF TOWARD FRONT OF ACFT RT SIDE.  RE-INSTALLED LIGHT TRACK COVER ROW 1 TO 3 IAW CRJ 200 AMM 33-51-01.
